Publications
Search

Publications :: Search

Show venue

On this page you see the details of the selected venue.

    Journal
    Name: Applied Mathematics and Computation
    Year: 2006
    Volume: 180
    Number: 1
    DBLP: db/journals/amc/amc180.html
    Bookmark:

    Below you find the publications assigned to this venue.

    Show item 1 to 10 of 74  
    Select a publication
    Show Title Venue Rating Date
    Conference paper
    Ziyad Alsharawi, James Angelos.
    On the periodic logistic equation.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Amin Ghodousian, Esmaile Khorram.
    Solving a linear programming problem with the convex combination of the max-min and the max-average fuzzy relation equations.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Sining Zheng, Lan Qiao.
    Non-simultaneous blow-up in a reaction-diffusion system.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Liqun Jiang, Zhan Zhou.
    Existence of nontrivial solutions for discrete nonlinear two point boundary value problems.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Y. G. Sun, Samir H. Saker.
    Positive periodic solutions of discrete three-level food-chain model of Holling type II.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Ana-Maria Croicu, M. Yousuff Hussaini.
    On the expected optimal value and the optimal expected value.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Fengde Chen.
    On the periodic solutions of periodic multi-species Kolmogorov type competitive system with delays and feedback controls.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Yisheng Song, Rudong Chen.
    Strong convergence theorems on an iterative method for a family of finite nonexpansive mappings.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Sining Zheng, Han Su.
    A quasilinear reaction-diffusion system coupled via nonlocal sources.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Conference paper
    Haihong Liu, Ning Su.
    A note on a trivial assumption on kernel and model.
    Applied Mathematics and Computation 2006, Volume 180 (0) 2006
    Show item 1 to 10 of 74  

    Your query returned 74 matches in the database.